Been having real bad nights can't sleep at all keep waking up feeling so anxious. I feel like my heart beats fast also, is this normal? I've been taking it at night today I tried taking it at noon to see if I'll feel different but no change. I feel so anxious and every little noise freaks me out making it hard to go to sleep or even rest at day time. I tried laying down during the day but my head just keeps on working and working thinking about a lot of things which won't let me sleep. I don't feel relaxed at all is all this normal? I also called the doctor today waiting on there call.
Many of the antidepressant can give you anxiety, it is usually part of the start up. You are having side effect from the Zoloft that should decrease if not go away in 2 or more weeks. Your sleep should improve after that too. You may see if your doctor can give you something to help until the Zoloft settles down.
Hope things even out soon for you :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Apr 2017 • 6 answers
Updated 10 Apr 2016 • 1 answer
Updated 29 May 2016 • 1 answer
Updated 8 Apr 2017 • 4 answers
Updated 13 Dec 2017 • 2 answers